# SDR SWAA2015083143391

- Difficulty date: August 26, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 28,277 hours, 16,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FLOOR STRUCTURE CORRODED, BETWEEN BS 794 - 847.  R & R WEB IAW SRM.
